# SDR DALA2020113003905

- Difficulty date: November 28, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,313 hours, 20,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND A CRACK ON STABILIZER STRAP STA 1620 AND 45 RBL AT PASSENGER CABIN FLOOR STRUCTURE AND REPAIRED, PER SRM.
